×

Contribution à l’étude des applications linéaires dans un espace de Banach. (French) Zbl 0139.08502


PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML

References:

[1] ATKINSON (F. V.) . - On relativity regular operators, Acta scient. Math. , Szeged, t. 15, 1953 , p. 38-56. MR 15,134e | Zbl 0052.12502 · Zbl 0052.12502
[2] ATKINSON (F. V.) . - Normal’naja razrešimost’ linejnykh uravnenij v normirovannykh prostranstvakh, Mat. Sbornik , N. S., t. 28, 1951 , p. 3-14. MR 13,46d | Zbl 0042.12001 · Zbl 0042.12001
[3] AUDIN (M.) . - Sur les équations linéaires dans un espace vectoriel (Thèse Sc. math., Paris, 1957 ). MR 20 #4758
[4] BOURBAKI (N.) . - Espaces vectoriels topologiques . Chap. 1 et 2. - Paris, Hermann, 1953 (Act. scient. et ind., 1189 ; Bourbaki, 15). · Zbl 0042.35302
[5] CARTAN (H.) . - Espaces fibrés analytiques complexes, Séminaire Bourbaki , t. 3, 1950 - 1951 , n^\circ 34. Numdam
[6] DIEUDONNÉ (J.) . - Sur les homomorphismes d’espaces normés , Bull. Sc. math., Série 2, t. 67, 1943 , Ire partie, p. 72-84. MR 7,124c | Zbl 0028.23301 · Zbl 0028.23301
[7] GOKHBERG (I. C.) . - O linejnykh uravnenijkh v normirovannykh prostranstvakh , Doklady Akad. Nauk S. S. S. R., N. S., t. 76, 1951 , p. 477-480.
[8] GOKHBERG (I. C.) . - O linejnykh operatorakh, analiticeski zavisjaščikh ot parametra , Doklady Akad. Nauk S. S. S. R., N. S., t. 78, 1951 , p. 629-632. Zbl 0042.34604 · Zbl 0042.34604
[9] GOKHBERG (I. C.) et KREIN (M. G.) . - Osnovnye položenij defektnykh čislakh, kornevykh čislakh i indeksakh linejnykh operatorov , Uspekhi Mat. Nauk, N. S., t. 12, 1957 , n^\circ 2, p. 43-118 ; Traduction américaine : The basic propositions on defect numbers, roots numbers and indices of linear operators, Amer. math. Soc., Transl., Series 2, t. 13, 1960 , p. 185-264. Zbl 0089.32201 · Zbl 0089.32201
[10] GRAUERT (H.) . - Analytische Faserungen über holomorph-vollständigen Raumen , Math. Annalen, t. 135, 1958 , p. 263-273. MR 20 #4661 | Zbl 0081.07401 · Zbl 0081.07401
[11] GROTHENDIECK (A.) . - Espaces vectoriels topologiques . 2e éd. - Sao Paulo, Sociedade de Matematica, 1958 (multigr.). MR 21 #5637 | Zbl 0316.46001 · Zbl 0316.46001
[12] SAPHAR (P.) . - Sur le spectre d’un opérateur linéaire continu dans un espace de Banach , C. R. Acad. Sc. Paris, t. 252, 1961 , p. 374-376. MR 24 #A1027 | Zbl 0103.33201 · Zbl 0103.33201
[13] SAPHAR (P.) . - Sur quelques propriétés d’un opérateur linéaire continu dans un espace vectoriel topologique , C. R. Acad. Sc. Paris, t. 254, 1962 , p. 3946-3948. MR 25 #1452 | Zbl 0104.33602 · Zbl 0104.33602
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.